# SDR CALA0700175

- Difficulty date: April 13, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 22,786 hours, 8,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE HOLE CORRODED AT STA 986, RBL 23.  REPAIRED IAW SRM 53-00-51.
